# SDR 04FDEA00546

- Difficulty date: March 3, 2004
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46801
- Aircraft time: 73,027 hours, 21,172 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: ARC0502502
- Condition: Corroded
- Location: Zone 600
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REWORK RT OUTBOARD FLAP INBOARD HINGE FITTING FLAP ATTACH POINT BUSHINGS HAD CORROSION BORE NR 4 WRITTEN FOR CLARIFICATION ON JPF.  REMOVED CORRODED BUSHING AND FOUND BORE TO BE 2.322, OUT OF LIMITS IAW DC10 CMM 57-44-08.  HEAT TREATED MATERIAL FOR BUSHING IAW DPS 5.00.2 & DPS 1.05.5.  PERFORMED HFEC IAW DC10 NDT MANUAL PT6, NO CRACKS NOTED.  FABRICATED OVERSIZED BUSHING IAW DC10 CMM 57-44-08.  PERFORMED MPI IAW DPS   4.704 NO CRACKS, ETCHED BORE, NO CORROSION FOUND, PEENED HOLES IAW DC10 CMM 20-11-01 AND 20-11-02.  CAD PLATED BUSHING IAW 57-44-08 PER QQP-416, TYPE 2 CLASS 2.  PRIMED BORE AND INSTALLED BUSHING IAW CMM 57-44-08.  FINAL BORE ID 2.2505.  LEVEL 2 CORRODED BORE NR 4.
